MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0045
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Air Embolism (1697); Foreign Body In Patient (2687)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the during the intracept procedure, the physician encountered hard bone.When the physician removed the curved cannula, he noticed that the tip was broken.The broken device fragment was unable to be retrieved during the procedure, and it could not be confirmed that the device fragment was contained inside the bone via fluoroscopy.An additional kit was opened and the procedure was completed successfully.It was also noted that the patient experienced air embolism during the procedure.
 
Event or Problem Description
It was reported that the during the intracept procedure, the physician encountered hard bone.When the physician removed the curved cannula, he noticed that the tip was broken.The broken device fragment was unable to be retrieved during the procedure, and it could not be confirmed that the device fragment was contained inside the bone via fluoroscopy.An additional kit was opened and the procedure was completed successfully.It was also noted that the patient experienced air embolism during the procedure.Additional information was received that the patient did not experience any complications including air embolism.
 
Additional Manufacturer Narrative
This report is report is being submitted to correct the impact code description, impact code field (h6) in section h, device manufacturers only.
 
Event or Problem Description
It was reported that the during the intercept procedure, the physician encountered hard bone.When the physician removed the curved cannula, he noticed that the tip was broken.The broken device fragment was unable to be retrieved during the procedure, and it could not be confirmed that the device fragment was contained inside the bone via fluoroscopy.An additional kit was opened and the procedure was completed successfully.It was also noted that the patient experienced air embolism during the procedure.Additional information was received that the patient did not experience any complications including air embolism.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22146967
Report Number3006630150-2025-03968
Device Sequence Number12725120
Product Code GXI
UDI-Device Identifier00852454006301
UDI-Public(01)00852454006301(17)261212(10)35788378
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0045
Device Catalogue NumberRLV 0045
Device Lot Number35788378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer08/01/2025
09/25/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date08/08/2025
10/23/2025
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale